Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Cause of irregular menstruation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you
User :   I need answers fr peridos realted problem
User :   this month gt my periods 12 days before
Doctor :   ok
User :   its nt belleding but I feel the reddish or brownish type while I pee
Doctor :   ok
User :   fr the first time i felt like tht
User :   is it abnormal
User :   I am married
User :   and jst comleted a year
User :   wht acn be the reason
User :   and wht shud I do
Doctor :   ok
Doctor :   Are you using any contraceptives
User :   No
User :   But I had twice taken EC few months back
User :   like 4-5 months
User :   last year in the same time my periods gt delayed by 3 wks
Doctor :   ok
User :   doctor told it can happen as i came from india to us
User :   so due to climatic change
User :   then it ws normal
User :   u can nw tell me
Doctor :   some times it might be because of hormonal imbalance
User :   oh ok
User :   so not to worry much
User :   ?
Doctor :   irregular periods are becoming common these days
User :   but its nt bleeding?
Doctor :   because of raised stress levels in day to day activities
User :   any food i shud take
Doctor :   yes , it i just spotting

Doctor :   *is
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor